RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 2, Pages 260–268 (Mi mz1272)  

This article is cited in 1 scientific paper (total in 1 paper)

Classification up to cobordism of manifolds with simple action of $\mathbb Z/p$

T. E. Panov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We deal with quasi-complex manifolds with an action of the group $\mathbb Z/p$ such that the set of fixed points of this action has a trivial normal bundle. The set of cobordism classes of these manifolds is described in terms of the coefficients of the formal group of geometric cobordisms and in terms of characteristic numbers. We also establish the relationship between this work and relevant papers containing a solution of this problem in some particular cases.

DOI: https://doi.org/10.4213/mzm1272

Full text: PDF file (203 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:2, 225–232

Bibliographic databases:

UDC: 515.164.24
Received: 23.10.1997

Citation: T. E. Panov, “Classification up to cobordism of manifolds with simple action of $\mathbb Z/p$”, Mat. Zametki, 63:2 (1998), 260–268; Math. Notes, 63:2 (1998), 225–232

Citation in format AMSBIB
\Bibitem{Pan98}
\by T.~E.~Panov
\paper Classification up to cobordism of manifolds with simple action of $\mathbb Z/p$
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 2
\pages 260--268
\mathnet{http://mi.mathnet.ru/mz1272}
\crossref{https://doi.org/10.4213/mzm1272}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1629910}
\zmath{https://zbmath.org/?q=an:0919.57025}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 2
\pages 225--232
\crossref{https://doi.org/10.1007/BF02308762}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075520700032}


Linking options:
  • http://mi.mathnet.ru/eng/mz1272
  • https://doi.org/10.4213/mzm1272
  • http://mi.mathnet.ru/eng/mz/v63/i2/p260

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Buchstaber V. Panov T. Ray N., “Toric Genera”, Int. Math. Res. Notices, 2010, no. 16, 3207–3262  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:189
    Full text:95
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020